Advertisement

Approximation of Fuzzy Numbers Using Max-Product Operators

  • George A. Anastassiou
Chapter
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 147)

Abstract

Here we study quantitatively the approximation of fuzzy numbers by fuzzy approximators generated by the Max-product operators of Bernstein type and Meyer-Köning and Zeller type. It follows Anastassiou, Approximation of Fuzzy Numbers by Max-Product Operators, 2017, [1].

References

  1. 1.
    G. Anastassiou, Approximation of Fuzzy Numbers by Max-Product Operators (2017, submitted)Google Scholar
  2. 2.
    B. Bede, L. Coroianu, S. Gal, Approximation by Max-Product Type Operators (Springer, Heidelberg, 2016)CrossRefGoogle Scholar
  3. 3.
    M. Delgado, M.A. Vila, W. Voxman, On a canonical representation of a fuzzy number. Fuzzy Sets Syst. 93, 125–135 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    D. Dubois, H. Prade, The mean value of a fuzzy number. Fuzzy Sets Syst. 24, 279–300 (1987)MathSciNetCrossRefGoogle Scholar
  5. 5.
    R. Goetschel Jr., W. Voxman, Elementary fuzzy calculus. Fuzzy Sets Syst. 18, 31–43 (1986)MathSciNetCrossRefGoogle Scholar
  6. 6.
    P. Grzegorzewski, Metrics and orders in space of fuzzy numbers. Fuzzy Sets Syst. 97, 83–94 (1998)MathSciNetCrossRefGoogle Scholar
  7. 7.
    S. Heilpern, The expected value of a fuzzy number. Fuzzy Sets Syst. 47, 81–86 (1992)MathSciNetCrossRefGoogle Scholar
  8. 8.
    C. Wu, Z. Gong, On Henstock integral of fuzzy number valued functions (I). Fuzzy Sets Syst. 120(3), 523–532 (2001)MathSciNetCrossRefGoogle Scholar
  9. 9.
    C. Wu, M. Ma, On embedding problem of fuzzy number space: part 1. Fuzzy Sets Syst. 44, 33–38 (1991)CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations